# SDR CALA9900365

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam Web
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN FLOORBEAM WEB AT FS 294, RBL 48.  THE CRACK WAS STOP DRILLED AND A DOUBLER WAS INSTALLED IAW SRM 51-40-2 FIGURE 1, SHEET 6.
